The Chemo Drugs are Laughing at Me…….again

Turns out the chemo drugs were playing a trick on me.  Things have been going great since I switched to taxol and Herceptin, I continue to have tumour shrinkage, my energy level is slowly but surely improving, and my hair has started to grow back.  And then Saturday happened.  My hair started falling out again. And my eyebrows are shrinking by the day.

Oh well, 2 outta 3 ain’t bad.  And really, if I had to pick one of the three to have change I would have picked my hair.  I know that eventually it will grow back.

Next up on my treatment schedule is a consult with my surgeon.  Then it is the usual appointment with my oncologist and then the biggie, last chemo day is December 28th!

In January I will have a bone scan and a CT scan to get the official word on the status of my various splotches of cancer.  The PET scan has been vetoed because chemo can affect the results and it is more difficult to determine if a lesion is active or healing.  Who knew!

After the scans is recovery time from chemo before surgery if it is approved and then last is radiation.  So long as the scan results are all good it is nice to think there really is a light at the end of the tunnel.  And so long as the Herceptin stays active hopefully it will be a long time before the next tunnel.

And now I have to go find out what Jasper’s problem is.  We have already gone for a bonus walk and played and gone out on the patio for the extra yummy worm flavoured water and had an ice cube and had a few bonus treats.  Now he is being Mr. Whiney Pants.  Probably he is over tired.

Have a lovely day and I hope everyone gets to enjoy the sunshine 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s